MathSciNet Relay Station
MathSciNet bibliographic data
MR1458224 11E41 (11H55)
Scharlau, Rudolf; Hemkemeier, Boris Classification of integral lattices with large class number. Math. Comp. 67 (1998), no. 222, 737–749.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement